Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Chest pain. ECG showed increased heart rate. Prescribed Bisoprolol. Due to heart damage?

hi i took something i shouldnt have back in start of december - i went 2 doc who gave me an ecg & said my heart was racin at 108 .. i had been very panicy & nervise before this - doc have put me on 2.5mg Bisoprolol Fumarate a day .. this is my 6th day on them - ive also had a follow up ecg which doc said my heart rate was down to 57 - she is sendin me for an ultrascan on heart in new yr at some point - but im still gettin pains in my chest . is this cause my hearts been damaged ? or is is it there stress ? or does my heart just need to settle down again ?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question
The increased heart rate called as tacycardia usually occur due to stress and anxiety(tension) and it could also cause pain in chest.
Relax,there is nothing to worry.
Medicine has controlled your heart rate,continue with medicine till you get your echocardiogram(scan of heart) done to rule out any organic cause of tacycardia.
Then you can discontinue medicine in consultation with your physicianm
Hope this answers your question
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor